Translator Disclaimer
2013 THREE TYPES OF VARIATIONAL RELATION PROBLEMS
Mircea Balaj
Taiwanese J. Math. 17(1): 47-61 (2013). DOI: 10.11650/tjm.17.2013.1558

Abstract

Variational relation problems were introduced by Luc in [1] as a general model fora large class of problems in nonlinear analysis and applied mathematics. Since this manner ofapproach provides unied results for several mathematical problems it has been used in manyrecent papers (see [2-9]). In this paper we investigate the existence of solutions for three typesof variational relation problems which encompass several generalized equilibrium problems, variational inequalities and variational inclusions studied in a long list of papers in the eld.

Citation

Download Citation

Mircea Balaj. "THREE TYPES OF VARIATIONAL RELATION PROBLEMS." Taiwanese J. Math. 17 (1) 47 - 61, 2013. https://doi.org/10.11650/tjm.17.2013.1558

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1262.49019
MathSciNet: MR3028857
Digital Object Identifier: 10.11650/tjm.17.2013.1558

Subjects:
Primary: 49J53, 54H25

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.17 • No. 1 • 2013
Back to Top